# SDR SWAA2015081242782

- Difficulty date: June 19, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C38859
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CHANNEL STIFFENER CORRODED AT BS 1016, BL 0.  REPAIRED STIFFENER IAW EA.
